# SDR SROM05022022

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 28,770 hours, 30,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 85247010001
- Part serial: 4210
- Condition: Binding
- Location: Zone 800
- Part time: 28,770 hours, 30,644 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR DIFFICULT TO OPEN.  CORRECTIVE ACTION:  LUBRICATED CAM ASSEMBLY ON AFT SERVICE DOOR.  PERFORMED OPERATIONAL TEST AND OPS CHECKS GOOD.  NO DEFECTIVE PARTS FOUND, LUBRICATION CORRECTED DISCREPANCY.
